Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.50
pages 47-58

Assessment of Accuracy in the Process of Adjustment of the Identification Matrix

Vsevolod A. Voronov
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)
Anatoliy V. Lakeyev
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)
Yuriy E. Linke
Irkutsk National Research Technical University, Irkutsk (Russia)
Vyacheslav A. Rusanov
V.M. Matrosov Institute of Systems Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk (Russia)

SINOPSIS

On the basis of geometric invariants of the space of moduli of manifold for linear dynamical systems of minimum differential realization there are determined, to a certain extent studied and constructed the estimates of adjustment accuracy for the similarity matrix (including the compact groups of transforms) of multidimensional control system identified in the state space of minimum dimension.


Articles with similar content:

A Posteriori Synthesis of Optimal Control of Nonlinear Stochastic Structures
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
Sensitivity of Multidimensional Discrete Linear Models with Delays
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A.I. Ruban
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
On one Problem of Optimization of a Linear Fractional Function on Permutations
Journal of Automation and Information Sciences, Vol.42, 2010, issue 4
Georgiy A. Donets, Lyudmila N. Kolechkina
Methods of Optimal Set Partitioning for Some Start Control Problems with Quadratic Functional
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
Larisa S. Koriashkina